I have infection pouring out my ear which tested staph. Biopsy on my scalp said psoriasis. Dermatologist put me on methtrexate 6 weeks ago, I 've gotten worse. Yesterday I told the doctor I refused to take it anymore, the side effects are horrible besides making my ear worse. This has been going on 4 years now. The infectious disease doctor had me on antibiotics for about 2 years and that kept it under control. He sent me to the derm. and she gave me a z-pak, it went away for awhile and then I got sick with bronchitis/pnuemonia and my problem came back. I've tried about everything someone has suggested with no help. The derm has put me back on z-pak and told me to go back to the infectious disease doctor. IF my scalp is psoriasis, that isn't the big problem, the thing I can't handle is the infection pouring out my ear. The derm. claimed the psoriasis caused the infection because I was supposedly scratching and infecting it, that's impossible, I can't reach the inside of my ear where the fluid is coming from. In the morning my pillow is soaked with infection, it's hard to see in a small picture but I have posted one of my ear when I first got up. I do get sores behind and around my ears also.
You need to consult an ENT specialist for this. You probably have otitis media. The fluid in the ear will have to be sent for culture and sensitivity, and antibiotics started accordingly. The outer ear is getting infected because of this fluid. Since there has been no fever, in all probability the cause is viral or allergic or fungal or irritant, and antibiotics may not provide relief.
Please consult an ENT specialist regarding this. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.